The Sturm comparison theorem for $i$-conjugate numbers
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 197-206
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1990_29_1_a11,
author = {Laitochov\'a, Jitka},
title = {The {Sturm} comparison theorem for $i$-conjugate numbers},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {197--206},
year = {1990},
volume = {29},
number = {1},
mrnumber = {1144838},
zbl = {0756.34014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a11/}
}
TY - JOUR AU - Laitochová, Jitka TI - The Sturm comparison theorem for $i$-conjugate numbers JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1990 SP - 197 EP - 206 VL - 29 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a11/ LA - en ID - AUPO_1990_29_1_a11 ER -
Laitochová, Jitka. The Sturm comparison theorem for $i$-conjugate numbers. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 197-206. http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a11/